> > >
untitled

Additive edge labelings

Dickenstein, A. - Tobis, E.A.
   
Fecha:
2010
Tipo de documento: 
info:eu-repo/semantics/article
info:ar-repo/semantics/artículo
info:eu-repo/semantics/publishedVersion
Formato:
application/pdf
Temas:
Cycles - Graph labeling - Incidence matrix - Kernel - Toric ideal - Following problem - Graph labelings - Incidence matrices - Labelings - Multiplicative version - Polynomial algorithm - Positive integers - Possible solutions - Toric ideals - Labeling
Descripción:
Let G = (V, E) be a graph and d a positive integer. We study the following problem: for which labelings fE : E → Zd is there a labeling fV : V → Zd such that fE (i, j) = fV (i) + fV (j) (mod d), for every edge (i, j) ∈ E? We also explore the connections of the equivalent multiplicative version to toric ideals. We derive a polynomial algorithm to answer these questions and to obtain all possible solutions. © 2009 Elsevier B.V. All rights reserved.
Fil:Dickenstein, A. Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales; Argentina.
Fil:Tobis, E.A. Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales; Argentina.
Fuente:
Discrete Appl Math 2010;158(5):444-452
Identificador:
http://hdl.handle.net/20.500.12110/paper_0166218X_v158_n5_p444_Dickenstein
http://repositoriouba.sisbi.uba.ar/gsdl/cgi-bin/library.cgi?a=d&c=artiaex&d=paper_0166218X_v158_n5_p444_Dickenstein_oai
Derechos:
info:eu-repo/semantics/openAccess

Cita bibliográfica:

Dickenstein, A. ; Tobis, E.A.  (2010).  Additive edge labelings.  (info:eu-repo/semantics/article).  [consultado:  ] Disponible en el Repositorio Digital Institucional de la Universidad de Buenos Aires:  <http://hdl.handle.net/20.500.12110/paper_0166218X_v158_n5_p444_Dickenstein>